MathSciNet Relay Station
MathSciNet bibliographic data
MR179398 (31 #3646) 33.40
Chihara, T. S. On recursively defined orthogonal polynomials. Proc. Amer. Math. Soc. 16 1965 702–710.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement